A realization theorem for generalized Nevanlinna families

Jussi Behrndt, Vladimir Derkach, Seppo Hassi, Henk de Snoo

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)679-706
JournalOperators and matrices
Volume5
Issue number4
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Behrndt, J., Derkach, V., Hassi, S., & de Snoo, H. (2011). A realization theorem for generalized Nevanlinna families. Operators and matrices, 5(4), 679-706.

A realization theorem for generalized Nevanlinna families. / Behrndt, Jussi; Derkach, Vladimir; Hassi, Seppo; de Snoo, Henk.

In: Operators and matrices, Vol. 5, No. 4, 2011, p. 679-706.

Research output: Contribution to journalArticleResearchpeer-review

Behrndt, J, Derkach, V, Hassi, S & de Snoo, H 2011, 'A realization theorem for generalized Nevanlinna families' Operators and matrices, vol. 5, no. 4, pp. 679-706.
Behrndt, Jussi ; Derkach, Vladimir ; Hassi, Seppo ; de Snoo, Henk. / A realization theorem for generalized Nevanlinna families. In: Operators and matrices. 2011 ; Vol. 5, No. 4. pp. 679-706.
@article{98d8313cb28a49aa8986cc34ec2820ed,
title = "A realization theorem for generalized Nevanlinna families",
author = "Jussi Behrndt and Vladimir Derkach and Seppo Hassi and {de Snoo}, Henk",
year = "2011",
language = "English",
volume = "5",
pages = "679--706",
journal = "Operators and matrices",
issn = "1846-3886",
publisher = "Element d.o.o.",
number = "4",

}

TY - JOUR

T1 - A realization theorem for generalized Nevanlinna families

AU - Behrndt, Jussi

AU - Derkach, Vladimir

AU - Hassi, Seppo

AU - de Snoo, Henk

PY - 2011

Y1 - 2011

UR - http://oam.ele-math.com/

M3 - Article

VL - 5

SP - 679

EP - 706

JO - Operators and matrices

JF - Operators and matrices

SN - 1846-3886

IS - 4

ER -